# SDR FDEA202210062563

- Difficulty date: October 6, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757
- Aircraft serial: 24260
- Aircraft time: 69,741 hours, 26,096 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Skin
- Condition: Torn
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

DURING PUSH BACK FROM HANGAR L/H VERTICAL STABILIZER SKIN BETWEEN FIN  STA 375-400   AND BETWEEN REAR SPAR AND STR-3 WAS DAMAGED WORK ACCOMPLISHED IN ACCORDANCE WITH FEDEX E.A #  F-5530-T0371030, VERTICAL STABILIZER - GOUGE REPAIR  ON L/H AFT TORQUE BOX SKIN AND STRINGER S-2  FIN STA 375-400      MAJOR REPAIR
